# SDR SIMA20130708006

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 24,564 hours, 21,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110275
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE EMERGENCY LIGHT STRIP NR 4 INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE NR 4 BATTERY & BATTERY CHARGER. OPS CHECKED GOOD IAW AMM 33-50-00.  R & R NR 4 FLOOR PROXIMITY LIGHT STRIP.   OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
